# SDR 2022FA0000159

- Difficulty date: March 20, 2022
- Submitted: March 20, 2022
- Operation: General aviation
- Aircraft: N405AM
- Make and model: Airbus A300*
- Aircraft serial: 2833
- Aircraft time: 34,933 hours, 63,531 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: None
- Part number: 355A12004014
- Part serial: 24317
- Condition: Cracked
- Part time: 391 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION  ON TAIL ROTOR
